× Welcome click the New Topic button to post

side effects

3 weeks 3 days ago #59795 by sara.anne
Fatigue is a common side effect from BCG. It was the first one I noticed!!!

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

3 weeks 3 days ago #59794 by busaman
I'm going for my 5th bcg this week. i haven't had any serious side effects, just some bleeding after injections and some minor joint pain. after this last one however i've been falling asleep like i have narcolepsy. is this a side effect?

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 67 Guests 

Statistics

Today Total Opened: 1 Today Total Answered: 5 Latest User: dsm63
Yesterday Total Opened: 1 Yesterday Total Answered: 6
Total Posts: 54174 Total Subjects: 7107 Total Users: 6679